Volume 9, Issue 4
A Compact Difference Scheme for Fourth-Order Temporal Multi-Term Fractional Wave Equations and Maximum Error Estimates

Guang-Hua Gao and Rui Liu

10.4208/eajam.171118.060119

East Asian J. Appl. Math., 9 (2019), pp. 703-722.

Preview Full PDF BiBTex 6 93
  • Abstract

A spatial compact difference scheme for a class of fourth-order temporal multi-term fractional wave equations is developed. The original problem is reduced to a lower order system and the corresponding time fractional derivatives are approximated by the L1-formula. The unconditional stability and convergence of the difference scheme are proved by the energy method. Numerical experiments support theoretical results.

  • History

Published online: 2019-10

  • AMS Subject Headings

65M06, 65M12, 65M15

  • Cited by